# SDR ASAA2021101036520

- Difficulty date: October 10, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N614AS
- Make and model: Boeing 737790
- Aircraft serial: 30343
- Aircraft time: 67,626 hours, 34,363 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: 141A372212
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER DOOR FLANGE IS CRACKED. GROUNDED - YES. REPAIRED EXTERNAL POWER DOOR FLANGE IAW B737-700 SRM 53-10-15-2R-5 REPAIR 5 CAT B REPAIR SIR THRESHOLD IS 50,000 FLIGHT CYCLES AT INTERVALS OF 6,000 FLIGHT CYCLES IAW B737-700 SRM 53-10-15-2R-5.
